# SDR AU001028

- Difficulty date: October 10, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub
- Part number: 646655A1
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Cont, CB12C
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FLEXIBLE DRIVE COUPLING FAILED.  (X)
